Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Burning sensation while urinating, taken antibiotics, have testicle pain, back pain. Advisable to have baby with prostatitis?

Hi Doctor, I had burning sensation while urinating, in urine test it was found to be E.Coli . After taking antibiotics, it didnt go off. Consulted urologist and he said its prostatitis . Taken Cipro for 3 months and still it continued. Later given with Anti-inflamattory drug (30 Tablets). These days I have reduced burning in penis, but i feel pain in testicle (15 mins/day at random intervals) and back pain. Gonnoreha, Clamadiya, Sypillis are negative. Later Urine test has no bacteria, Semen analysis has no bacteria. I used to take 2-3 litres of water daily, but still no improvement. I am 27 yrs and planning for baby. Is it advisable to plan for baby with prostatitis? Will there be any complication for my wife or baby ? Please advice Thanks, MK
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
E.coli is routinely present in Urine
Pain in the testis can be due to infection.
Please change your antibiotic to Cefuroxime.Also take injection Amikacin.
Get an ultrasound of abdomen and scrotum for correct diagnosis.
You can plan for baby
There will be no complication for your baby or wife
If you comeback with ultrasound reports,i will clarify further
Answered: Wed, 15 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor